# SDR AWXA200200867

- Difficulty date: September 1, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK THE OUTBOARD UPPER LEG OF STRINGER CLIP WAS FOUND CRACKED ON THE AFT SIDE OF FRAME 663, STR 11 LT, ABOVE CABIN WINDOW.  MAINTENANCE REMOVED DAMAGED STRINGER CLIP AT BS 663, STR 11 LT, FABRICATED A NEW STRINGER CLIP AND INSTALLED REPAIR IAW B737-200 SRM 51-30-5, PG 8-9 AND SRM 51-30-5 PG 4-5.
